×

zbMATH — the first resource for mathematics

Found 16 Documents (Results 1–16)

100
MathJax
J. Sov. Math. 38, No. 5, 2191-2198 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 48-60 (1986).
Reviewer: W.Slowikowski
MSC:  46G12
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2161-2170 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 4-19 (1986).
MSC:  62E20
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2186-2190 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 40-48 (1986).
Reviewer: I.V.Ostrovskii
MSC:  60E10
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2288-2298 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 212-229 (1986).
Reviewer: V. Cohen
MSC:  60K25 60F17 90B22
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2309-2319 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 247-264 (1986).
Reviewer: V.M.Kruglov
MSC:  60E05 60E10 60E07
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2273-2278 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 188-198 (1986).
MSC:  62L10 60G99 62G99
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2171-2185 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 20-40 (1986).
MSC:  62F10
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2198-2210 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 60-82 (1986).
MSC:  60J80
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2211-2218 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 83-94 (1986).
MSC:  60G50
PDF BibTeX XML Cite
Full Text: DOI
Random symmetric polynomials. (English. Russian original) Zbl 0667.60043
J. Sov. Math. 38, No. 5, 2262-2272 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 170-188 (1986).
MSC:  60F99
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2254-2262 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 155-170 (1986).
MSC:  60F15
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2230-2239 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 114-131 (1986).
MSC:  60F10 60G60
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2279-2287 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 198-212 (1986).
MSC:  60F05 60G50
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2239-2253 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 131-155 (1986).
MSC:  60K35 60F99 90B22
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2218-2229 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 94-114 (1986).
Reviewer: A.V.Bulinskii
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 5, 2299-2308 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 229-246 (1986).
Reviewer: A.K.Basu
MSC:  60F05 60K15
PDF BibTeX XML Cite
Full Text: DOI